# SDR FDEA201605011439

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA3275501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO AREA LT SIDE AT BS 1781, STRINGER 43L HAS CORROSION.  R & R THE LONGERON END CAP IAW SRM 51-31-01 VOL 2.  FABRICATED NEW LONGERON END CAP ON T16 1202867, PN AFA3275-501 IAW SRM 53-15-01 PG 8B & 9 VOL 3.  MAJOR REPAIR.
